MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO V11.0
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time this issue is still being investigated in (b)(4) and a post market product issue assessment, (b)(4), is currently being conducted.When more information becomes available, a supplemental will be submitted.
 
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.On (b)(4) 2018, it was found internally while patching the customers 3.5 reporting knowledge base to 5.0 reporting knowledge base that some of the michigan z-scores were calculating incorrectly.This is due to the formula using 'b' vs 'bsa' for body surface area.This variable has been causing z-scores to calculate incorrectly.Due to an incorrect value displaying in the diagnostic report, there is a potential for incorrect treatment of a patient that could result in harm.However at this time, there have been no allegations of patient harm as a result of this issue.(b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 11/28/2018.Initial submission found an uncontrolled customization performed in the echo.Peds knowledge base was causing zscores to calculate incorrectly.This led to a post market product issue assessment of the issue and health hazard evaluation.The health hazard evaluation found this issue to be an overall risk of low.A capa was opened to further investigate uncontrolled customizations of merge cardio reporting.This issue was resolved for the customer through reconfiguration of the echo.Peds knowledge base.No further action is required.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.Revised information contained in this supplemental report includes the following: evaluation codes: method code: 10 testing of actual/suspected device.Results code: 3208 configuration issue.Conclusions code: 143 quality control deficiency.Indication of additional manufacturer information is contained in this follow-up report.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key8114058
Report Number2183926-2018-00095
Device Sequence Number16525691
Product Code LLZ
UDI-Device Identifier00842000100416
UDI-Public00842000100416
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO V11.0
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1